# SDR FDEA201906281475

- Difficulty date: June 28, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: A5711034020700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING ROTOTEST INSPECTION OF FRAME 40 TO CENTER WING JOINT AT   UPPER SKIN LEVEL TENSION BOLT JUNCTION, RH UPPER HOLE FOUND CRACK SIGNAL COMPLIED WITH FEDEX EA: 6-5710-T0347502 PT1, EA TITLE: WINGS - BASIC WING STRUCTURE   - CRACK IN THE UPPER HOLE AT FR40 RHS CENTER WING JOINT. REPAIRED THE FRAME 40 TO   CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, RH UPPER HOLE. THIS   REPAIR CATEGORY "C". REPAIR LIFE LIMITATION: 6 MONTHS. MAJOR REPAIR IAW FEDEX   GMM6-2-100.
